# SDR SWAA2021073088073

- Difficulty date: June 25, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N751SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29803
- Aircraft time: 74,739 hours, 44,231 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY LIGHT LENS CRACKED ; / [01] REMOVED AND REPLACED L2 DOOR EMERGENCY LIGHT LENS AS PER BOEING AMM 33-51-01-960-801.; [02] CERTIFIED REMOVED AND REPLACED L2 DOOR EMERGENCY LIGHT LENS AS PER BOEING AMM 33-51-01-960-801; [03] VERIFIED
